# SDR DALA2015072804732

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIBS ON FIXED L/E OF VERTICAL STABILIZER.  RIBS WERE R & R IAW SRM 55-02 D, FIG 27 AND 51-30-5 TO 51-30-2  AND DWGS 9911881, ID, 2 REV C. AND 9911882: ID 2, REV B.
